# SDR SWAA991369

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- System (JASC): 2910 · Hydraulic System, Main
- Part: Htd Lines
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FOUND NOSE LANDING GEAR LOCK ACTUATOR HYD LINES LEAKING.  REMOVED AND REPLACED 2 EACH LINES PER MM.  OPS CHECKED GOOD.  P/N'S BACH8B04NN0166T AND 97934B04EE0207T.
